Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi!

I just finished my first course of roaccutane (acutane for US). I 've got an average dose of 130mg/kg, which is enough up to my derm.

I would like to know : i do not have spots anymore, but i still have some red marks, that suck! biggrin.gif

Some people say that as soon as you are off accutane, your skin is getting much better and healing faster. That is to say that the red marks are going to fade away when I will be off accutane?

What about my skin colour? I am actually a bit white and red, sometimes it seems even grey eusa_wall.gif What to do/ to expect?

Thanks for answering and sorry for my poor english eusa_doh.gif

Share this post


Link to post
Share on other sites

les marques rouges pas se fanent plus rapidement, mais votre couleur de peau pourrait prendre environ 5 mois pour s'améliorer, bonne chance smile.gif

Share this post


Link to post
Share on other sites

Salut!!

Your English is very good!! I won't embarass myself by trying to write in french redface.gif Royal, are you from France too?? I am going to university to study French next year. Woo yeah!! I should maybe practise!

Red marks can take a long time. My derm says theres nothing quite like time to heal the red marks. He said anything between 2 month and 2 years!! So it could be a looooong wait!! COngratulations on your success though. eusa_clap.gif

Share this post


Link to post
Share on other sites

Apply hydroquinone cream to the red spots. A good one is glyquin-xm (in US) that is available only by prescription. There must be a french equivalent of it. Ask your derm about it.

And avoid the sun like the plague, it will only slowen the healing of red marks.

If you are a guy, shave daily , including over the cheeks. Shaving daily with a razor (not an electric one), is like performing a very very very weak form of microdermabrasion, so it should also help...

Share this post


Link to post
Share on other sites

If you are a guy, shave daily , including over the cheeks. Shaving daily with a razor (not an electric one), is like performing a very very very weak form of microdermabrasion, so it should also help...

Share this post


Link to post
Share on other sites

Hmm?

You cannot do any form of microdermabrasion or skin peeling for at least 6 months or more.

But shaving , you should be doing daily. I am on tane now and I still try to shave daily.

Share this post


Link to post
Share on other sites

Congratulations on finishing your treatment with Accutane!! I am always happy to know that the wonder drug helped someone else. Success stories rock!

There is a forum on Acne.Org for Red Marks/Hyperpigmentation. You might want to check out some of the methods they are using to get rid of their red marks. Some products mentioned are bleach, apple cider vinegar/lemon, scotch tape, vitamin e, puredeming intense gel, etc., etc.

I've tried several products but found that out of them all, every glass of water during the day with lemon and Janet Satrin's blemishfix seem to work the best.

Good luck!!!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×